# SDR CVGA20130221001

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N642AC
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK224
- Aircraft time: 5,410 hours, 4,342 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Uncontrollable
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 1000 FT AGL, PITCH TRIM WAS UNCONTROLLABLE (RUNAWAY TRIM).
